| Model Number |
3799 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that that patient underwent surgical intervention at unknown date for unknown reason wherein the entire system was explanted.
Additional Manufacturer Narrative
Reporter phone number (b)(6).Date of explant is unknown.Date of event is estimated.During processing of this complaint, attempts were made to obtain explant information.Further information was requested but not received.A patient's ipg was explanted for an unknown reason was reported to abbott.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.